# SDR 04FDEA01723

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 15,574 hours, 7,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE COURIER AREA AT FLOOR LEVEL NR 2 LEFT SEAT TRACK HAS AN AREA OF CORROSION ABOUT 8 INCHES LONG AT FRAME 18.  REMOVED AND INSTALLED 1 NEW SEAT TRACK NR 2 LEFT P/N A5361251820002 IAW SRM 51-40-21.
